# SDR 06FDEA1034

- Difficulty date: March 14, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK STRINGER 10 FOUND CRACK DURING HFEC INSPECTION.  CRACKED AREA REPAIR CARRIED OUT AS PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
